Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes exhausting after having folic acid and B complex?

I had green colour loose motions.... doc gave me KLAP along with folic acid and B complex. Now the motion has become normal but is of black colour. and am feeling exhaution to the limits. doctor stopped the medicines and has now given me only Calcium with Vit D, with multivatamin tablet. ... what should i do i feel extremely exhusted..
Wed, 27 Jan 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Green color loose motions indicate the bile pigments are not metabolized properly in the intestines by the organisms present in the gut and due to increased intestinal motility due to infection of the intestines. KLAP contains Ofloxacin and Ornidazole which are antibiotics. Recover from the symptoms following the medications means that the bacterial infection is responded well to the antibiotics.

Since, there is loss of sodium and potassium during diarrhea, there will be generalized weakness. Replenishment with Oral rehydration solution or with necessary water and electrolytes improve the condition. Normal intestinal organisms should be replenished for better bowel habits. Discuss with your physician about the same.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pradeepraj, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Folic acid


What causes exhausting after having folic acid and B complex?

Hi, Green color loose motions indicate the bile pigments are not metabolized properly in the intestines by the organisms present in the gut and due to increased intestinal motility due to infection of the intestines. KLAP contains Ofloxacin and Ornidazole which are antibiotics. Recover from the symptoms following the medications means that the bacterial infection is responded well to the antibiotics. Since, there is loss of sodium and potassium during diarrhea, there will be generalized weakness. Replenishment with Oral rehydration solution or with necessary water and electrolytes improve the condition. Normal intestinal organisms should be replenished for better bowel habits. Discuss with your physician about the same. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pradeepraj, General & Family Physician